# SDR 95ZZZW240

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CABIN LOWER CIRCUMFERRENTIAL FRAME 'J' FLANGES ARE CORRODED, UPPER AND LOWER AT BS 1586 FROM LONGERON 24L TO 24R.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-2-0.
